Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

An absolute moments condition for normed sums of independent variables

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    C.-G. Esseen and S. Janson, “On moment conditions for normed sums of independent variables and Martingale difference,” Stochast. Process. Applic,19, No. 1, 173–182 (1985).

  2. 2.

    M. Loève, Probability Theory, Van Nostrand, New York (1985).

  3. 3.

    N. N. Vakhaniya, V. I. Tarieladze, and S. A. Chobanyan, Probability Distributions in Banach Spaces [in Russian], Nauka, Moscow (1985).

  4. 4.

    V. V. Petrov, Sum of Independent Random Variables, Academic Press (1970).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 41, No. 11, pp. 1450–1455, November, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Braverman, M.S. An absolute moments condition for normed sums of independent variables. Ukr Math J 41, 1241–1246 (1989). https://doi.org/10.1007/BF01056488

Download citation

Keywords

  • Moment Condition
  • Absolute Moment